Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Time Series Properties of Accounting Income

Ray Ball and Ross Watts
The Journal of Finance
Vol. 27, No. 3 (Jun., 1972), pp. 663-681
Published by: Wiley for the American Finance Association
DOI: 10.2307/2978268
Stable URL: http://www.jstor.org/stable/2978268
Page Count: 19
  • Get Access
  • Read Online (Free)
  • Download ($33.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Some Time Series Properties of Accounting Income
Preview not available

Page Thumbnails

  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664
  • Thumbnail: Page 
665
    665
  • Thumbnail: Page 
666
    666
  • Thumbnail: Page 
667
    667
  • Thumbnail: Page 
668
    668
  • Thumbnail: Page 
669
    669
  • Thumbnail: Page 
670
    670
  • Thumbnail: Page 
671
    671
  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
673
    673
  • Thumbnail: Page 
674
    674
  • Thumbnail: Page 
675
    675
  • Thumbnail: Page 
676
    676
  • Thumbnail: Page 
677
    677
  • Thumbnail: Page 
678
    678
  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681